# SDR IXXA20170210106

- Difficulty date: December 6, 2016
- Submitted: February 10, 2017
- Operation: Air carrier
- Aircraft: N739AX
- Make and model: Boeing 767232
- Aircraft serial: 22216
- Aircraft time: 90,241 hours, 43,067 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 434
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD LOWER CARGO SHEAR TIE AT BS 434 BETWEEN STRINGERS 32 - 33L IS CORRODED. REMOVED AND REPLACED THE SHEAR TIE IAW SRM 53-40-02 PARAGRAPH 4E AND 4D.
